# SDR UPS99828584

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5615377199
- Condition: Corroded
- Location: Bs 1620-1670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, INTERNAL DOUBLER AT LONG 31L FS 1620 TO 1670 IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW DHC SK713-220 AND SRM 51-1-21.
